New York Journal of Mathematics
Volume 28 (2022), 1419-1430


Fangmei Sun and Hasi Wulan

Strongly continuous composition semigroups on analytic Morrey spaces

view    print

Published: October 16, 2022.
Keywords: composition operator semigroup; strongly continuous; maximal closed subspace; analytic Morrey space; Denjoy-Wolff point.
Subject [2010]: 30D45, 30D99, 30H25, 47B38.

We study composition operators on analytic Morrey spaces induced by a semi-group of analytic self-maps of the open unit disk. We completely characterize the maximal subspace of a given Morrey space when the semi-group of symbols generates a strongly continuous semi-group of composition operators on the subspace. The characterization is based on the resolvent operator and the infinitesimal generator under the assumption that the Denjoy-Wolff point of the symbol semi-group lies inside the unit disk.


This research is supported by NNSF of China (No.11720101003, 12271328) and Guangdong Basic and Applied-basic Research Foundation (No. 2022A1515012117).

Author information

Fangmei Sun:
Department of Mathematics
Shantou University
Guangdong 515063, China


Hasi Wulan:
Department of Mathematics
Shantou University
Guangdong 515063, China